# SDR IPXA11564132

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: 25471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ACB BS 1298, RBL 25, ANGLE IS CRACKED.  CRACKED ANGEL FOUND TO BE OUT OF LIMITS, REMOVED ANGLE & FABRICATED REPLACEMENT ANGLE & INSTALLED REPLACEMENT ANGLE IAW DWG 146N5448, AND SRM 51-40-02.
